Trivial generalized group of units of the ring Z[i]/ < β >

Haissam Yassine Chehade, Iman M. Al Saleh

Abstract


In this article we study the structure of the generalized k th group of units, Uk(R) of the quotient ring R = Z[i]/ < β >. In particular, we consider the case where the generalized k th group of units,Uk(R) is the trivial group for a fixed k.

Full Text: PDF

How to Cite this Article:

Haissam Yassine Chehade, Iman M. Al Saleh, Trivial generalized group of units of the ring Z[i]/ < β >, Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 203-215

Copyright © 2016 Haissam Yassine Chehade, Iman M. Al Saleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS